A soul not at peace

I have been trying not to flood post, although I don’t consider two posts a day flooding, some people do. To them, I apologize. But I have a head full of neurotic mental garbage that I feel the need to purge before it makes my head implode.

I took my Xanax. Eventually calmed down. Ran a couple of errands.

Now my kid has gone to bed and it is 7:53 pm

My brain keeps telling me:  it’s time to go to bed.

Which in my world doesn’t always amount to immediately going to sleep, especially as of late, as the Cymbalta is not making me sleepy and does not keep me asleep.

But stuck in the mental rut that I have been for the last year, there is this inner compulsion that dictates I MUST be in the bedroom before 8pm. I keep asking myself what bad thing could happen if I am not in the bedroom by 8pm. I have yet to come up with an answer. I just know I feel unsafe, and it is illogical and borderline insane to feel this way when there’s barely a hallway between this living room and the bedroom. Why do I feel this  fragile when I don’t adhere to my own strict “bedroom by 8pm” edict?

I wish I knew.

I wish I knew how to break out of it. I hate this, it makes me feel like a nutbar.

In the background of this mental war, another mental war is raging.The paranoia panic war. It’s getting ugly. I am almost now convinced something catastrophic is about to happen. Like them terminating my disability checks. Short of something happening to Spook or my own demise, losing the income we rely on while my brain is tapioca would be ultimate ruin.

Now why would they suddenly rescind it when I just jumped through all the hoops back in March to get it extended by going to the doctor of their choice?

Oh, let’s see. The government is broke. People en mass don’t believe mental disorders are an actual disability. You had two good days so they declare you cured…

Any litany of things, whether real or paranoid imaginings.

I have this feeling of unrest in the pit of my gut. It manifests as a knot that makes me perpetually sick to my stomach.

Every time I have ignored that bad vibe in my gut, I lived to regret it.

Things, while semi sucky, are shaping up semi decently.

Which means to let my guard down even for a second and allow myself to be happy or at least content would certainly seal my ruin.

The counselor would undoubtedly classify this as unfounded paranoia and melodramatic thinking.

I’ve learned my lessons the hard way.

How do you shake a bad feeling in your gut that is embedded like a damn boat anchor?

How do you tell your own brain that the messages it is sending are just crazy? How do you convince yourself of this when your brain just keeps throwing them out at you?

Is this one more side effect of coming off Effexor?

(Oh, in a note of reassurance in our prescription plans, the insurance turned down my script for 37.5mg Effexor, the last week of my weaning off, so I have gone cold turkey.)

I am trying to convince myself to watch a favorite show, read a book, do something that makes me feel at peace.

Unfortunately, my racing heart and spinning brain are not cooperating.

Is it asking too much to just want your brain to send the proper messages instead of always misleading you?

Wow. Sudden downshift of mood.

I felt manic earlier.

Now I feel crawl-in-a-closet depressed.

WTF?

Or is this some sort of bad reaction to Cymbalta? It makes my heart race like a racehorse. I don’t know what is normal or will go away or is it withdrawal…

Perpetually confused is not an optimal way to spend one’s life.

My kingdom for some clarity.

Advertisements

3 Responses to “A soul not at peace”

  1. Hey there. May I ask what dosage of Cymbalta you are on? I take 60mg nightly, but I didn’t have any apparent side effects. I also take Lamictal, Trazadone, and Ativan at night. The Trazadone is wonderful. I take it at 9:30, and it’s still a couple hours before I can sleep, but it’s a good nights sleep usually. The Ativan calms me down and I tend not to panic as easily.

    It would probably be a good thing to ask your doctor the next time you see him. I’m almost wondering if your difficulty is related to the medication that you stopped taking cold turkey.

    • Let’s see…She started me last week on 30mg, then this week I bumped to 60mg. So I am still in the drug treatment infancy period and I am going to give it time. Plus, I have had a lot of personal stress and the hellidays (that is NOT a typo) stress me out further,so I suppose the extra anxiety may be unrelated. I was on Trazadone for sleep and it did well, but then my kid started waking up several times a night and I found myself too sedated,plus the pdoc was on a rant about me being on too many pills, so I told her to just cut the Trazadone. She suggested Melatonin, which has worked for me before, but until I am rid of Effexor and get an idea of Cymbalta’s effectiveness, I am trying to avoid tossing in more pills. My 200 mg Lamictal alone is like choking down a hubcab,lol. Thanks for your comment, gives food for thought. 🙂

  2. Check out my panic blog: http://www.mypanicjournal.wordpress.com I think it could really help! Great advice, tips, and my journey with panic and anxiety.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: